# SDR CALA0001905

- Difficulty date: December 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 12 INCH CRACK IN WEB AT LT SIDE OF FORWARD CARO AREA BETWEEN STA 500A AND 500B, STRINGER 25L. THE WEB WAS REMOVED AND REPLACED IAW SRM 51-10-2.
